# SDR REXA201000301

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 23,423 hours, 21,027 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  DEFERRED GEAR IAW MEL.  FOUND PROXIMITY TARGET MOUNTING BRACKET OUT OF ADJUSTMENT,  REPOSITIONED, OPS CHECK GOOD IAW AMM 32-61-05-400-804.  THIS CLEARS DM 34876.
